Peyronies Society Forums

Other Peyronies Disease Discussion Boards => Open Questions or General Comments (that won't fit under any other topics) => Topic started by: Donka on December 31, 2021, 08:11:53 AM

Title: Blood thinning medicine
Post by: Donka on December 31, 2021, 08:11:53 AM
Hi all,

I broke my leg a few weeks ago and I'm having to inject myself daily with blood thinning drugs to limit the risk of DVT.  One thing I have noticed is that erections are absolutely rock solid maximum whilst on the meds.  As a side effect of that, my curvature and slight pain are more noticeable.  It feels (probably plocebo) that my symptoms have worsened in the last month.  I know how Ciallis works and how it differs to blood thinning, but does it sound right that I'm possibly seeing a similar effect?

The main reason for my post though, is to get opinions on whether or not it's a bad idea to continue my peyronies treatment using VED and traction whilst I'm on these meds for the next 2 months.  I'm in two minds.  It could make injury more possible, on the other hand it could make treatment more effective.  Any ideas, opionions please?

p.s.  Happy New Year!
Title: Re: Blood thinning medicine
Post by: westerntown on December 31, 2021, 02:54:16 PM
First of all I’m glad to hear you are feeling better. Second of all, yes cialis and pentox work as blood thinning agents. Pentox makes the red blood cells more flexible which should improve your bloodflow inside of the actual penis if there is thickening of tissue. I think you should go gentler on the traction as I believe the penis is more delicate while on these drugs. It is for a fact more prone to bleeding, so def go more gentle. But otherwise, I think it’s a good course of action to continue the traction
Title: Re: Blood thinning medicine
Post by: Donka on January 02, 2022, 06:10:03 AM
Thanks for that.  It's served as an example of what can be achieved with these types of meds.  I will also need to be careful not to misjudge future improvements just because my erection quality has reduced.

I'd given up traction and VED for a little while prior to my accident so I may use this time as my new lead-in.  Start very slowly and gently and build up.